It's been 10 months since my husband's CCSVI procedure in Poland. Things were great for several months, and then symptoms seemed to creep back, but not nearly as badly as before the procedure. Headaches, trouble sleeping through the night, dizziness came back - headaches which practically disappeared resurfaced, as did the sleeping issues. I started to investigate the side effects of Plavix and was astonished. So many of the symptoms seemed closely linked with this blood thinner. We talked to his doctor at home, who is amazingly supportive and told my husband to stop taking it. It's only been 3 days, and his headaches have stopped, sleeping much better, etc. I know it's way too soon to know if these changes are permanent (I know better than to get too excited).
Just wondering if anyone else has experienced this reversal of symptoms once stopping the blood thinners? He's still taking the aspirin. I'm still a little nervous about blood clots, but in Poland they recommended that he take Plavix for 1 year, so was pretty close to taking it for the full year. It just seems that so many people feel great for a few months, but then seem to regress...could it be the Plavix? Read on website below, that Plavix can take up to six months before people start feeling ill on it. Time will tell for my husband, but would love to get some feedback on this.
(great website that chronicles patient's experiences on Plavix: http://www.askapatient.com/viewrating.a ... ame=PLAVIX